# SDR USAA2013021300004

- Difficulty date: February 13, 2013
- Submitted: February 13, 2013
- Operation: Air carrier
- Aircraft: N425US
- Make and model: Boeing 737401
- Aircraft serial: 23992
- Aircraft time: 64,077 hours, 42,744 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE EMERGENCY EXIT LIGHT AT PASSENGER SEAT 6C INOP.  MAINTENANCE FOUND WIRE LOOSE AT SPLICE.  RE-SPLICED WIRE.  CHECKS OK.
